EconPapers    
Economics at your fingertips  
 

On the Rate of Convergence of Kirk‐Type Iterative Schemes

Nawab Hussain, Renu Chugh, Vivek Kumar and Arif Rafiq

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The purpose of this paper is to introduce Kirk‐type new iterative schemes called Kirk‐SP and Kirk‐CR schemes and to study the convergence of these iterative schemes by employing certain quasi‐contractive operators. By taking an example, we will compare Kirk‐SP, Kirk‐CR, Kirk‐Mann, Kirk‐Ishikawa, and Kirk‐Noor iterative schemes for aforementioned class of operators. Also, using computer programs in C++, we compare the above‐mentioned iterative schemes through examples of increasing, decreasing, sublinear, superlinear, and oscillatory functions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/526503

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:526503

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:526503